Publications by the researcher in collaboration with Lourdes Rodríguez Mesa (57)

2019

  1. Variable exponent Hardy spaces associated with discrete Laplacians on graphs

    Science China Mathematics, Vol. 62, Núm. 1, pp. 73-124

  2. Discrete Hardy Spaces and Heat Semigroup Associated with the Discrete Laplacian

    Mediterranean Journal of Mathematics, Vol. 16, Núm. 4

  3. BMO functions and balayage of Carleson measures in the Bessel setting

    Revista matemática complutense, Vol. 32, Núm. 1, pp. 57-98

2017

  1. Molecules Associated to Hardy Spaces with Pointwise Variable Anisotropy

    Integral Equations and Operator Theory, Vol. 89, Núm. 3, pp. 301-313

  2. Conical square functions associated with Bessel, Laguerre and Schrödinger operators in UMD Banach spaces

    Journal of Mathematical Analysis and Applications, Vol. 447, Núm. 1, pp. 32-75

  3. Anisotropie hardy-lorentz spaces with variable exponents

    Canadian Journal of Mathematics, Vol. 69, Núm. 6, pp. 1219-1273

2016

  1. UMD Banach spaces and square functions associated with heat semigroups for Schrödinger, Hermite and Laguerre operators

    Mathematische Nachrichten, Vol. 289, Núm. 4, pp. 410-435

  2. Square functions and spectral multipliers for bessel operators in UMD spaces

    Banach Journal of Mathematical Analysis, Vol. 10, Núm. 2, pp. 338-384

2015

  1. Solutions of Weinstein equations representable by Bessel Poisson integrals of BMO functions

    Journal of Mathematical Analysis and Applications, Vol. 431, Núm. 1, pp. 440-470

  2. Fractional square functions and potential spaces, II

    Acta Mathematica Sinica, English Series, Vol. 31, Núm. 11, pp. 1759-1774

2014

  1. Weak type (1,1) estimates for Caffarelli-Calderón generalized maximal operators for semigroups associated with Bessel and Laguerre operators

    Proceedings of the American Mathematical Society, Vol. 142, Núm. 1, pp. 251-261

  2. UMD-Valued Square Functions Associated with Bessel Operators in Hardy and BMO Spaces

    Integral Equations and Operator Theory, Vol. 81, Núm. 3, pp. 319-374

  3. Square functions in the Hermite setting for functions with values in UMD spaces

    Annali di Matematica Pura ed Applicata, Vol. 193, Núm. 5, pp. 1397-1430